# SDR HEEA062447

- Difficulty date: May 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N447PH
- Make and model: Bell 407
- Aircraft serial: 53114
- System (JASC): 7921 · Engine Oil Cooler
- Part: Bearing
- Part number: 406040315111
- Condition: Failed
- Location: Oil Cooler
- Part time: 2,262 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD OIL COOLER BEARING FAILURE.
